MAUDE Adverse Event Report: ACCURAY INCORPORATED RADIXACT TREATMENT DELIVERY SYSTEM

ACCURAY INCORPORATED RADIXACT TREATMENT DELIVERY SYSTEM
Medical Device Problem Codes Computer Software Problem (1112); Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer alleged that the machine froze 99.4% into a scan and the gantry panels showed "radiating" with a patient in the gantry.Currently, there is no known injury to the patient.Issue is currently under investigation.
 
Event or Problem Description
Gantry panels show "radiating" with patient in the gantry.
 
Additional Manufacturer Narrative
"customer alleged that the machine froze 99.4% into a scan and the gantry panels showed ""radiating"" with a patient in the gantry.There are no known injuries.The investigation found that when the issue occurs, the scs appears to hang immediately after kv delivery completes.The couch continues to move into the bore until the user intervenes or the couch reaches the end stop.Possible causes include a deadlock or an unhandled exception that causes several threads to go down.In all instances, kv radiation stops at the expected time (before the issue arises).An anomaly was identified.Total risk is acceptable.The customer can clear the issue with a reboot.In conclusion, there have been no injuries.The system has been rebooted and no further actions are required.The issue is being tracked and fixed through the anomaly.".

Brand Name
RADIXACT TREATMENT DELIVERY SYSTEM
Common Device Name
RADIXACT
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1209 deming way
madison, WI 53717
6088242971
MDR Report Key16765518
Report Number3003873069-2023-00008
Device Sequence Number11522504
Product Code IYE
UDI-Device Identifier00811376030009
UDI-Public010081137603000911210105
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown